Bulletin of the American Mathematical Society

Review: J. Aczél and S. Gołab, Funktionalgleichungen der Theorie der geometrischen Objekte

Albert Nijenhuis

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 68, Number 6 (1962), 552-555.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183524918

Citation

Nijenhuis, Albert. Review: J. Aczél and S. Gołab, Funktionalgleichungen der Theorie der geometrischen Objekte. Bull. Amer. Math. Soc. 68 (1962), no. 6, 552--555. https://projecteuclid.org/euclid.bams/1183524918


Export citation